# SDR HNAA2012110501030

- Difficulty date: November 3, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8102
- Aircraft serial: 234
- Aircraft time: 41,495 hours, 46,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3071BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 2 FLOOR LEVEL EMERGENCY LIGHTS IS INOPERATIVE.  R & R BULB, OPS CHECKED GOOD,
